×

Found 19 Documents (Results 1–19)

Primitive ideals and Jacobson radials in Hopf Galois extensions. (English) Zbl 1089.16024

de la Peña, José A. (ed.) et al., Algebraic structures and their representations. Proceedings of ‘XV coloquio Latinoamericano de álgebra’, Cocoyoc, Morelos, México, July 20–26, 2003. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3630-7/pbk). Contemporary Mathematics 376, 333-344 (2005).
MSC:  16W30 16N20 16D25
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Main Field